# SDR GLBA20100323F

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 31,569 hours, 41,900 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Cable
- Condition: Out Of Rig
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - PILOTS REPORTED THAT UPON SHORT FINAL WITH TORQUE BETWEEN 800-1000, PROPELLER WENT IN AND OUT OF FEATHER. TORQUE SEARCHED TO BETWEEN 1600-1800 LBS. THE RT SIDE WAS THE ONE THAT SURGED. MX ADJUSTED POWER LEVER CABLES AT THE GREEN ARM AND RIGGED GREEN ARM. OPS CHECKS GOOD IAW 76-10-00. RII INSPECTIONS WAS SATISFACTORY IAW TASKCARD 4.3.13.
